# SDR REXA2022070600448

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670315411
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL ATTACHMENT ANGLE AT FS 693 IS CORRODED AROUND DRAIN TUBE. INSTALLED NEW ATTACHMENT ANGLE SERVICEABLE AT LH FLOOR SILL DRAIN TUBE FS 693 IAW CRJ900 SRM 51-42-06-001-001-A01.
